On the solution of some approximate continuous review inventory models
Chandrasekhar Das
Naval Research Logistics Quarterly, 1985, vol. 32, issue 2, 301-313
Abstract:
This article compares two types of approximating strategies for solving some continuous review inventory models noniteratively. One of these strategies is to approximate the normalized loss integral by an exponential function whereas the other strategy is to estimate the loss integral as a quadratic function of the right‐tail probability. It is found that the latter method is significantly more accurate and versatile than the former method. Theoretical arguments are given to emphasize that both the right‐tail probability and the loss integral are key functions involved in those models. Therefore, a good strategy should be not only to estimate these two functions, but also to retain the interrelationships between them. The quadratic method is better than the exponential method primarily because of the latter property.
Date: 1985
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800320210
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:32:y:1985:i:2:p:301-313
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().